MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01C
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that the intra-aortic balloon (iab) could not be inserted through the sheath.A new iab was inserted successfully to continue with therapy.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
The iab was returned with the membrane completely unfolded with the guidewire inside the inner lumen.No blood was visible on the catheter.The one-way valve was returned attached to the iab upside down.The extender tubing was also returned.The sheath was not returned for evaluation.The one-way valve was vacuum tested and it held vacuum.A laboratory insertion test was unable to be performed due to the membrane being unfurled.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal and extender tubing was performed and a leak was detected on the membrane approximately 17.5cm from the rear seal measuring 0.114cm in length.The penetration found on the membrane appears to have been caused by a sharp object.A leak may impact the ability to maintain vacuum, which can cause difficulty during insertion.The evaluation confirmed the reported problem.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint # (b)(4).
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid.Complaint record id (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 34CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key18130830
Report Number2248146-2023-00673
Device Sequence Number7581690
Product Code DSP
UDI-Device Identifier10607567109329
UDI-Public(01)10607567109329(10)3000300820(17)260228(11)230301
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number0684-00-0479-01C
Device Catalogue Number0684-00-0479-01C
Device Lot Number3000300820
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer01/10/2024
09/06/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date01/11/2024
09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight50 KG